# SDR SWAA101394

- Difficulty date: March 8, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 45,249 hours, 36,536 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546545528C
- Part serial: BN1895
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RT WING AILERON TAB LOWER SURFACE O/B END DELAMINATED.  REMOVED AND REPLACED TAB PER MM.
